MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1418120-J
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 07/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.H3 other text : device remains implanted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the implant of an alto abdominal stent graft system on (b)(6) 2023.After the alto main body and three (3) ovation ix iliac limbs were implanted, there was an intraoperative type ia endoleak.The type ia endoleak was sealed with the implant of a non-endologix palmaz stet graft.On (b)(6) 2023, routine follow-up identified a type ib endoleak.Reintervention was completed on (b)(6) 2023, with the implant of an ovation ix iliac limb sealing the type ib endoleak on the left side.Reportedly, the patient was stable post reintervention and discharged from the hospital.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident- related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because the device remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type ib endoleak and additional endovascular procedure complaints are confirmed.This is consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest a type ia endoleak (coiling and angioplasty) occurred that was not included in the event as reported.The type ia endoleak was discovered during review of the operative report dated 08/25/2023.Device, user, procedure or anatomy relatedness of this complaint could not be determined.No procedure related harms for this complaint were identified.The final patient status was reported as discharged home on postoperative day two in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.B5: describe event or problem ¿ updated g3: awareness date ¿ updated h6: investigation finding codes - remove code 3233 h6: investigation conclusion codes - remove code 11.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the implant of an alto abdominal stent graft system on (b)(6) 2020.After the alto main body and three (3) ovation ix iliac limbs were implanted, there was an intraoperative type ia endoleak.The type ia endoleak was sealed with the implant of a non-endologix palmaz stet graft.On (b)(6) 2023, routine follow-up identified a type ib endoleak.Reintervention was completed on (b)(6) 2023, with the implant of an ovation ix iliac limb sealing the type ib endoleak on the left side.Reportedly, the patient was stable post reintervention and discharged from the hospital.After submission of the initial report, the clinical assessment determined that there was evidence to reasonably suggest type ia endoleak (coiling and angioplasty 07/25/2023) occurred that was not included in the event as reported.The type ia endoleak was discovered during review of the operative report dated 08/25/2023.Additionally, the clinical assessment determined that there was evidence to reasonably suggest additional endovascular procedure occurred (percutaneous coiling of endoleak in 2022) that was not included in the event as reported.The additional endovascular procedure was discovered during review of the discharge summary dated 08/27/2023.This additional endovascular procedure has been reported under mfr# 3008011247-2023-00169.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key17542062
Report Number3008011247-2023-00156
Device Sequence Number15294987
Product Code MIH
UDI-Device IdentifierM701TVIL1418120J1
UDI-Public+M701TVIL1418120J1/$$3230512FS05112045F
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/12/2023
Device Model NumberTV-IL1418120-J
Device Lot NumberFS051120-45
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2023
Supplement Date Received by Manufacturer09/14/2023
Initial Report FDA Received Date08/14/2023
Supplement Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY (LN FS071620-01); OVATION IX ILIAC LIMB (LN FS042420-07); OVATION IX ILIAC LIMB (LN FS061020-14); OVATION PRIME FILL POLYMER (LN FF060520-01); PALMAZ (NON-ENDOLOGIX) (LN UNK)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown